MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE, 450P, PP03J, JA 450-BAS-JA-08; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE, 450P, PP03J, JA 450-BAS-JA-08; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 450P
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
No status indicator.There was no patient involved in this event.
 
Additional Manufacturer Narrative
The device history records for the sam 450p device and pad-pak were reviewed and this confirmed that all manufacturing and quality checks and tests had been successfully completed.The sam 450p passed ¿out qat from heartsine technologies on the 28th april 2020.The device was returned with the reported fault of ¿no green status indicator¿.The fault was confirmed during the investigation and was attributed to a misaligned membrane tail within the j11 connector.It is the policy of heartsine not to refurbish devices which have been returned from the field, after investigation, therefore this device shall be scrapped and replaced with another device of the same model.
 
Event or Problem Description
No status indicator.There was no patient involved in this event.

Brand Name
PACKAGE, 450P, PP03J, JA 450-BAS-JA-08
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key10611784
Report Number3004123209-2020-00309
Device Sequence Number19790855
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 450P
Device Catalogue Number450-BAS-JA-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1